A semicontinuous semifinite trace is constructed on the C*-algebra generated by the finite propagation operators acting on the L2-sections of a Hermitian vector bundle on an amenable open manifold of bounded geometry. This trace is the semicontinuous regularization of a functional already considered by J. Roe. As an application, we show that, by means of this semicontinuous trace, Novikov-Shubin numbers for amenable manifolds can be defined.

Guido, D., Isola, T. (2001). A semicontinuous trace for almost local operators on an open manifold. INTERNATIONAL JOURNAL OF MATHEMATICS, 12(9), 1087-1102 [10.1142/S0129167X01001106].

A semicontinuous trace for almost local operators on an open manifold

GUIDO, DANIELE;ISOLA, TOMMASO
2001-01-01

Abstract

A semicontinuous semifinite trace is constructed on the C*-algebra generated by the finite propagation operators acting on the L2-sections of a Hermitian vector bundle on an amenable open manifold of bounded geometry. This trace is the semicontinuous regularization of a functional already considered by J. Roe. As an application, we show that, by means of this semicontinuous trace, Novikov-Shubin numbers for amenable manifolds can be defined.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
English
Con Impact Factor ISI
Guido, D., Isola, T. (2001). A semicontinuous trace for almost local operators on an open manifold. INTERNATIONAL JOURNAL OF MATHEMATICS, 12(9), 1087-1102 [10.1142/S0129167X01001106].
Guido, D; Isola, T
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/43709
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact